# SDR UPS02237796

- Difficulty date: February 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT FUSELAGE SKIN HAS CRACK STARTING AT FASTENER CUT OUT BS 254 STR 10L     CRACK DOES NOT NEED STOP DRILL IT RUNS FROM FASTENER HOLE TO EDGE OF SKIN, INSTALLED DOUBLER REPAIR AT LT FUSELAGE. BS 254 STR 10L AS PER B727 SRM 53-30-3 MATERIAL USED 2024-T3 .080 LOT NO 415602 P.O. #83112437 DIMENSION 9.5" X 3.5"
